Previous | Home | EndoTODAY | List | Next
[ADR of PPI - hypomagnesemia]
최근 여러 집담회에서 언급되고 있는 PPI와 관련된 중요한 부작용은 PPI 관련 hypomagnesemia입니다.
찾아보니 다음과 같이 씌여 있었습니다. "Hypomagnesemia cause symptoms of serious side effects in certain patients, such as muscle spasm (tetany), irregular heartbeat (arrhythmia) and convulsions (seizures), impaired parathyroid hormone secretion and hypocalcemia. The mechanism of occurrence of hypomagnesemia in the provision of long-term PPI is not known, but may be related to changes in intestinal absorption of magnesium."
관련하여 식약청 의약품안전성 서한이 발행된 바 있습니다.
click the image to enlarge
PPI와 관련된 hypomagnesemia는 그리 흔한 것은 아닙니다. 일본의 첫 case report도 2012년에야 발표되었습니다. 비록 드물지만 생명을 위협할 수 있는 중요 합병증으로 이해하면 되겠습니다. 일본 증례의 초록을 옮깁니다.
"Severe hypomagnesemia is a serious clinical condition. Proton pump inhibitor (PPI) induced hypomagnesemia has been recognized since 2006. In March 2011 the U.S. Food and Drug Administration advised that long-term use of PPI can induce hypomagnesemia. We report the first Japanese case of hypomagnesemia associated with chronic use of PPIs in a 64-year-old man hospitalized for nausea, bilateral ankle arthritis, and tremor of the extremities who had convulsions 3 days after admission. Blood analysis showed severe hypomagnesemia. He had been taking rabeprazole (10 mg/day) for 5 years. After stopping rabeprazole and correcting the electrolytes imbalances, his symptoms improved without recurrence."